MAUDE Adverse Event Report: SYNTHES GMBH CONNECTING SCREW/CANNULATED FOR MULTILOC HUMERAL NAIL; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH CONNECTING SCREW/CANNULATED FOR MULTILOC HUMERAL NAIL; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 03.019.007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the connection screw had a critical failure: the connecting screw broke when inserted to the nail.At the moment of anchoring both pieces, connection screw and implant with minimal friction, this piece suffered damage broke into two parts, leaving one of these inside the implant, for that reason, the procedure could not end successfully with this container of instruments and it was necessary to request another container of nail, multiloc to solve the situation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6: the product was not returned to medtech orthopaedics, however photos were provided for review.The photo investigation revealed that '03.019.007, connecscr cann f/multiloc hum nail syst had broken screw.The observed condition of the device was consist with a random component failure that may have been caused by exposure to unintended force.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the connecscr cann f/multiloc hum nail syst would contribute to the complained device issue.Based on the investigation findings, potential cause can be attributed to omponent failure and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot (b)(4), 19/08/2025 part number: 03.019.007.Lot number: 852p635.Part/lot combination is unknown at jabil (in erp sap p02), no dhr review possible for group "dhr/mfg investigation hägendorf".If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONNECTING SCREW/CANNULATED FOR MULTILOC HUMERAL NAIL
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22849572
Report Number8030965-2025-08602
Device Sequence Number14574909
Product Code HSB
UDI-Device Identifier07611819425576
UDI-Public(01)07611819425576(10)852P635
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.019.007
Device Lot Number852P635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer08/26/2025
09/01/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date08/28/2025
09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MULTILOC HN Ø7 LE CANN L225 TAN.
Patient SexUnknown